Alert archive / Kansas / High Wind Watches in 2012
High Wind Watch 2, NWS Goodland, KS
NWS Goodland, KS issued this high wind watch at Feb 19, 2012, 12:08 PM CST for 8 counties in Kansas; Dundy County, Hitchcock County, Nebraska. It took effect at Feb 20, 2012, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 12:08 PM CST (18:08 UTC)
- In effect from
- Feb 20, 2012, 12:00 PM CST
- Expired
- Feb 20, 2012, 4:40 AM CST
- In force
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 23 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2998 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123 WWUS73 KGLD 191808 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1108 AM MST SUN FEB 19 2012 KSZ001-002-013-014-027-028-041-042-NEZ079-080-200000- /O.NEW.KGLD.HW.A.0002.120220T1800Z-120221T0000Z/ CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA- DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...GOODLAND... COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN... TRENTON 1108 AM MST SUN FEB 19 2012 /1208 PM CST SUN FEB 19 2012/ ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE MID TO LATE MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING LATE MONDAY AFTERNOON. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 60 MPH. * OTHER IMPACTS...LIGHT SNOW DURING THE AFTERNOON MAY BRIEFLY RESULT IN NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN COUNTRY. SNOW AMOUNTS ARE EXPECTED TO BE LESS THAN AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$
2 follow-up statements
500 WWUS73 KGLD 192359 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 459 PM MST SUN FEB 19 2012 KSZ001-002-013-014-027-028-041-042-NEZ079-080-201000- /O.CON.KGLD.HW.A.0002.120220T1800Z-120221T0000Z/ CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA- DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...GOODLAND... COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN... TRENTON 459 PM MST SUN FEB 19 2012 /559 PM CST SUN FEB 19 2012/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE MID TO LATE MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING LATE MONDAY AFTERNOON. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 60 MPH. * OTHER IMPACTS...LIGHT SNOW DURING THE AFTERNOON MAY BRIEFLY RESULT IN NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN COUNTRY. SNOW AMOUNTS ARE EXPECTED TO BE LESS THAN AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$
207 WWUS73 KGLD 201040 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 340 AM MST MON FEB 20 2012 KSZ013-027-028-041-042-201800- /O.UPG.KGLD.HW.A.0002.120220T1800Z-120221T0000Z/ /O.NEW.KGLD.HW.W.0002.120220T1800Z-120221T0000Z/ SHERMAN-WALLACE-LOGAN-GREELEY-WICHITA- INCLUDING THE CITIES OF...GOODLAND...SHARON SPRINGS...OAKLEY... TRIBUNE...LEOTI 340 AM MST MON FEB 20 2012 /440 AM CST MON FEB 20 2012/ ...HIGH WIND WARNING IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE MID TO LATE MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING LATE. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 60 MPH. * OTHER IMPACTS...LIGHT SNOW DURING THE LATE MORNING THROUGH AFTERNOON MAY BRIEFLY RESULT IN VISIBILITIES LOWERING TO ONE HALF MILE AT TIMES...ESPECIALLY IN OPEN COUNTRY. SNOW AMOUNTS ARE EXPECTED TO BE LESS THAN AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ COZ092-201800- /O.NEW.KGLD.HW.W.0002.120220T1200Z-120221T0000Z/ CHEYENNE CO- INCLUDING THE CITY OF...CHEYENNE WELLS 340 AM MST MON FEB 20 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE MID TO LATE MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING LATE. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 60 MPH. * OTHER IMPACTS...LIGHT SNOW DURING THE LATE MORNING THROUGH AFTERNOON MAY BRIEFLY RESULT IN VISIBILITIES LOWERING TO ONE HALF MILE AT TIMES...ESPECIALLY IN OPEN COUNTRY. SNOW AMOUNTS ARE EXPECTED TO BE LESS THAN AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ KSZ001-002-014-NEZ079-080-201800- /O.UPG.KGLD.HW.A.0002.120220T1800Z-120221T0000Z/ /O.NEW.KGLD.WI.Y.0006.120220T1800Z-120221T0000Z/ CHEYENNE KS-RAWLINS-THOMAS-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...COLBY... BENKELMAN...TRENTON 340 AM MST MON FEB 20 2012 /440 AM CST MON FEB 20 2012/ ...WIND ADVISORY IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE DURING THE MORNING AND AFTERNOON HOURS BEFORE DECREASING TOWARD SUNSET. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. * OTHER IMPACTS...LIGHT SNOW DURING THE LATE MORNING THROUGH AFTERNOON MAY BRIEFLY RESULT IN VISIBILITIES LOWERING TO ONE HALF MILE AT TIMES...ESPECIALLY IN OPEN COUNTRY. SNOW AMOUNTS ARE EXPECTED TO BE LESS THAN AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ KSZ003-015-029-201800- /O.NEW.KGLD.WI.Y.0006.120220T1800Z-120221T0000Z/ DECATUR-SHERIDAN-GOVE- INCLUDING THE CITIES OF...OBERLIN...HOXIE...QUINTER 440 AM CST MON FEB 20 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE DURING THE AFTERNOON HOURS BEFORE DECREASING AROUND SUNSET. * PEAK WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * OTHER IMPACTS...SNOW OR A MIX OF RAIN AND SNOW IS ALSO EXPECTED. THE COMBINATION OF ANY SNOW THAT FALLS AND THE STRONG WINDS WILL CREATE LOWERED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind watch went out at Feb 19, 11:44 AM CST, 24 minutes earlier.
Area forecast discussion, Feb 19, 11:44 AM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MST SUN FEB 19 2012 .UPDATE... ISSUED AT 946 AM MST SUN FEB 19 2012 VISIBILITIES HAVE IMPROVED ACROSS THE ADVISORY AREA...WITH WEB CAMERAS SHOWING A DISTINCT IMPROVEMENT OVER THE PAST HOUR. THEREFORE...WELL LET DENSE FOG ADVISORY GO A LITTLE EARLY. ALTHOUGH CLEARING IS BEING OBSERVED ACROSS EXTREME SOUTHWEST KANSAS...NOT SURE EASTERN CWA WILL CLEAR OUT AT THIS POINT AND HAVE BEGUN TO TREND TEMPS DOWN. BEFORE MAKING A RADICAL CHANGE...WANT TO SEE HOW TEMPS RESPOND OVER NEXT HOUR. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 215 AM MST SUN FEB 19 2012 TODAY...LOW LEVEL STRATUS AND FOG CONTINUES TO MOVE NORTHWARD AT 20-25 MPH EARLY THIS MORNING. BY SUNRISE MAY SEE ENTIRE FORECAST AREA UNDER THE CLOUDS AND FOG WHICH MAY LAST LONGER THEN CURRENTLY EXPECTED. SHOULD SEE A GRADUAL DECREASE IN THESE CLOUDS TOWARD LATE MORNING/EARLY AFTERNOON...HOWEVER THICK CIRRUS CLOUDS WILL OVERSPREAD THE AREA FROM THE WEST AHEAD OF AN APPROACHING STORM SYSTEM. SHOULD SEE AFTERNOON HIGHS GENERALLY IN THE 50S...HOWEVER GIVEN POSSIBLE EXTENT OF LOW CLOUDS LONGER THEN EXPECTED AND CIRRUS MAY PUT A DENT IN DIURNAL HEATING AND PRODUCE SLIGHTLY COOLER READINGS. SOUTH/SOUTHEAST WINDS OF 15 TO 25 MPH WILL BE COMMON BY LATE MORNING AND CONTINUE THROUGH THE DAY. TONIGHT...MODEST CHANGES IN THE STRENGTH AND TIMING OF WHAT WAS AN OPEN WAVE THE PAST FEW DAYS HAVE DEVELOPED WITH NEARLY ALL THE MODELS NOW CLOSING OFF THE LOW AS IT MOVES TOWARD SOUTH CENTRAL COLORADO BY 12Z MONDAY. AHEAD OF THIS LOW AM EXPECTING A RETURN TO LOW CLOUDS AND FOG FOR MUCH OF THE AREA. MAY SEE SOME LIGHT RAIN OR LIGHT SNOW ACROSS THE FAR EAST AND NORTH AFTER MIDNIGHT WHERE BETTER 850-500 MOISTURE EXISTS. OVERNIGHT LOWS ABOVE NORMAL. MONDAY...UPPER LOW QUICKLY MOVES ACROSS SOUTHEAST COLORADO DURING THE AFTERNOON REACHING SOUTH CENTRAL KANSAS BY THE END OF THE DAY. AS IT DOES...SHOULD SEE SOME WRAPAROUND PRECIPITATION MOVE IN FROM WEST TO EAST. BEST CHANCE FOR SNOW WILL BE GENERALLY ALONG AND WEST OF THE CO/KS BORDER BUT WOULDNT BE SURPRISED IF ITS A BIT FURTHER EAST. GIVEN THE RATHER SIGNIFICANT CHANGE WONT JUMP TOO MUCH ON IT SHOULD LATER RUNS CHANGE. STRONG NORTHWEST WINDS WILL DEVELOP WITH THE WRAPAROUND PRECIPITATION WITH ADVISORY CRITERIA GUSTS A GOOD BET. THE COMBINATION OF THE EXPECTED SNOW AND WIND WILL CREATE AREAS OF BLOWING SNOW AND HAVE ADDED THAT TO THE FORECAST. ACCUMULATING SNOW IS VERY POSSIBLE. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 215 AM MST SUN FEB 19 2012 MONDAY NIGHT...PRECIPITATION WILL QUICKLY END FROM WEST TO EAST EARLY MONDAY NIGHT ALONG WITH DECREASING WIND. TUESDAY...UPPER TROUGH AND AN INCREASE IN CLOUDS MOVES INTO THE AREA BUT RIGHT NOW IT APPEARS TO BE DRY. HIGH TEMPERATURES CURRENTLY ADVERTISED IN THE 40S AND 50S. HOWEVER...DEPENDING ON HOW MUCH SNOW FALLS WITH MONDAYS SYSTEM THERE MAY BE ENOUGH SNOWCOVER TO CAUSE LATER FORECASTS TO LOWER THE HIGHS. WEDNESDAY THROUGH SATURDAY... NORTHWEST FLOW WILL BE IN PLACE THROUGH FRIDAY. PATTERN WILL BEGIN TO SHIFT FRIDAY NIGHT/SATURDAY AS A RIDGE BUILDS EAST. GUIDANCE IN BETTER AGREEMENT ON PASSAGE OF SHORTWAVE TROUGH THROUGH THE NORTHERN PLAINS WEDNESDAY NIGHT/THURSDAY...WITH ASSOCIATED COLD FRONT DROPPING SOUTH ACROSS CWA BY EARLY THURSDAY MORNING. EXIT REGION OF H25-H3 JET LINGERS OVER HIGH PLAINS DURING THIS PERIOD...PROVIDING AMPLE LIFT FOR RAIN/SNOW. BIGGER QUESTION WILL BE HOW MUCH MOISTURE WILL BE PRESENT ACROSS THE AREA...WITH FLOW GENERALLY DOWNSLOPE OUT OF THE NW. WITH CONSIDERABLE DIFFERENCES BETWEEN GFS/ECMWF IN REGARDS TO MOISTURE ADVECTION BELOW MID LEVEL MOISTURE AXIS...I FELT MOST COMFORTABLE KEEPING SLIGHT CHANCE POPS IN PLACE FOR NOW. OVERALL IM NOT THAT CONFIDENT IN MEASURABLE PRECIP. I INCREASED TEMPERATURES ON WEDNESDAY WITH GUIDANCE SHOWING DECENT WAA AHEAD OF APPROACHING COLD FRONT. GUIDANCE WOULD SUPPORT NEAR NORMAL TO BELOW NORMAL HIGHS THURSDAY/FRIDAY WITH ADVERTISED H85 TEMPS BY GFS/ECMWF AROUND 0C...AND CLOUD COVER THURSDAY. AT THE SAME TIME WITH NW DOWNSLOPE AND AIRMASS GENERALLY OUT OF THE PAC NW...ADVERTISED CAA MAY BE OVERDONE. WITH RIDGE BUILDING OVER CWA SATURDAY ALONG WITH DECENT WAA...EXPECTING RETURN OF MILD TEMPS IN THE 50S...POSSIBLY WARMER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1044 AM MST SUN FEB 19 2012 MAIN CONCERNS FOR THE PERIOD ARE HOW CEILINGS WILL CHANGE THIS AFTERNOON AND THE RATE AT WHICH CONDITIONS WILL DETERIORATE TONIGHT. CEILINGS HAVE BEEN SLOW TO MIX UPWARD TODAY...WITH KGLD NOW BARELY INTO THE MVFR RANGE AND KMCK HOLDING WITH IFR CEILINGS. DESPITE KMCK FIRMLY IN IFR CEILINGS AT THE MOMENT...EXPECTING MIXING TO BRING KMCK UP TO MVFR THIS AFTERNOON. AS A LOW PRESSURE SYSTEM APPROACHES THIS EVENING...CONDITIONS WILL DECREASE AT THE TERMINALS...WITH STRONGER WINDS EXPECTED AT KGLD. CEILINGS SHOULD SET THE FLIGHT CATEGORIES...WITH CEILINGS IN THE 200 TO 300 FT RANGE. NEAR THE END OF THE PERIOD...WINDS WILL INCREASE FURTHER AND SHIFT TO THE NORTHWEST...AND THE POSSIBILITY FOR PRECIPITATION WILL INCREASE. PRECIPITATION IS MORE LIKELY AFTER THE PERIOD...AND THERE IS STILL MUCH UNCERTAINTY REGARDING PLACEMENT NEAR THE TERMINALS...SO HAVE LEFT MENTION OF PRECIP OUT OF THIS TAF CYCLE. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... CO...NONE. KS...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...007 LONG TERM....007/DR AVIATION...CJS
Hazardous weather outlook, Feb 19, 4:50 AM CST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 350 AM MST SUN FEB 19 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 350 AM MST SUN FEB 19 2012 /450 AM CST SUN FEB 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WITH VISIBILITIES AS LOW AS ONE HALF MILE WILL BE COMMON THROUGH LATE MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN INTENSIFYING STORM SYSTEM REMAINS ON TRACK TO MOVE ACROSS THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. AREAS OF FOG AND REDUCED VISIBILITIES WILL RETURN TO MUCH OF THE AREA TONIGHT. LIGHT SNOW WILL MOVE INTO FAR EASTERN COLORADO MONDAY MORNING ON THE BACKSIDE OF THIS SYSTEM SLOWLY SPREADING EAST ACROSS THE COLORADO KANSAS BORDER BY LATE MORNING OR EARLY AFTERNOON BEFORE CONTINUING EAST LATE IN THE DAY INTO EARLY MONDAY NIGHT AS THE STORM EXITS THE AREA. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE ALSO EXPECTED WITH THE SNOW CREATING AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. AT THIS TIME LIGHT ACCUMULATIONS OF SNOW ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
High Wind Watches in Kansas, 2012High Wind Watches in Nebraska, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.